I've been on Spiro. for 11 days. I have felt depressed after I have taken the medicine a few times. I also feel it may increase my appetite. Will these feelings pass? Is it my body getting used to the medication? Any feedback would be appreciated. Help!!
When I first started taking Spiro I thought it might have made me more succeptable to depression in stressful situations.Since then it seems being on it when I'm not stressed out about something I have noticed no depression at all.So , maybe it only intensifys an already depressed state.
dsheldon3--I believe I have noticed a slight decrease in oil production. I had an initial breakout that was pretty bad, it seems to be in the healing stages though. I have red marks all over my cheeks. I hope this stuff will work. Any increase in appetite?
i just wanted to bump this because i really truly believe the spiro is causing me to get more depressed also. i have been on it almost 3 months now. when i take the pill, i get seriously depressed, so im wondering if maybe the hormonal upsets that come with the pill and spiro might just affect me badly.
has anyone else noticed depression on spiro?
I looked up some info about this subject. This is the only case where I found any mention of depression. Also, keep in mind that spiro is a diuretic, which means that if you are not drinking enough water while taking it, you could simply be dehydrated and feeling weak or tired because of that, which might look like depression, but isn't. See below under "comments".
Brand Name Manufacturers
Aldactone by Searle
Spironolacton by ? in Bulgaria
Uractone by ? in Italy
Verospiron by ? in Hungary
Mostly inhibits production of testosterone at the stage of 17-hydroxylation, and competes with DHT (dihydrotestosterone) for bonding at peripheral receptors. It is also said to intensify catabolism of androgens, and activate conversion of testosterone into estrogens.